# SDR SWIA2020021148413

- Difficulty date: January 11, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 557
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH PAX SEAT RAIL MOUNT CHANNEL HAS EVIDENCE OF CORROSION AT FS 557.00 .   (C-CHECK) RO 2/07/2020   REPAIRED RH SEAT RAIL CHANNEL PER SRM.
